Tuesday, April 01, 2008

OMG....WTF has Lara Flynn Boyle done to her face?

My goodness, does she have Priscilla Presley's plastic surgeon?!? What happened to her. She was never beautiful in my books, but she was fresh faced and cute! Right now she looks like a valium-soaked 75 year old.

Image Hosted by ImageShack.us

Image Hosted by ImageShack.us

Priscilla - her sister?

Image Hosted by ImageShack.us

Lara in the good ol' days.

Free Image Hosting at www.ImageShack.us

7 comments:

Pia said...

This is so so sad, they were such striking beauties who would have aged really well but they are well and truly fugged up now.
I am actually wondering if something more isn't going on with Lara, she looks like she has moon face from cushings syndrome which occurs if you take steroids like prednisalone (often for lung conditions).

Elisa said...

OMG - I had a look online Pia for Cushings Syndrome - and I think you might be right. That double-chin and bloated look really looks like some of the cases of people with the syndrome. I sincerely hope not!!!
If so, then I really hope she gets better.
thanks for pointing that potential out,
love,
elisa.

nate xxx said...

yeah there's definitely something up, I wish she would just stop whatever she's doing. I am an advocate of cosmetic procedures definitely but there is a limit at which it becomes stupid. Let's hope this is something she can fix or get well from.

Priscilla Presley looks so puffy and haggared because of a doctor that injected her with something that caused her whole face to swell. The worst thing about it is that it's hardened and they can't get it out. It was advertised as being "better than botox" and they would have injection parties like Tupperware get togethers or something. It's terrible, here's the link on TMZ for info:

http://www.tmz.com/2008/03/24/priscilla-presley-injured-by-phony-cosmetic-doc/

I wonder if Lara hasn't fallen fowl to something like this. She's been a cosmetic procedure junkie for some time but this is extreme.

If it IS Cushing Syndrome, that would make sense and it makes me wonder if it's not a knock on effect of her dieting. There is a plan out now that involves injecting oneself with HGH and I wonder if she's not taken a hard course of something like that. It can only be diagnosed by a doctor but there are some unscrupulous people with prescription peds out there. A bunch of women in my office are on the plan right now and dropping weight like it's nothing but it scares me because sure, it's a naturally occuring hormone but even natural things can have nasty side effects. There has to be a reason the body stops making it in such high quantities so it makes me wonder if it doesn't affect food absorption and the body's checmical balance in high doses.

I guess The Doc would be the best person to ask about this. It does look like her face is melting off on one side tho in that first photo- like belle's palsy or something. It's so sad, you're right, she never was a beauty but she was pretty in a gentle way and she didn't need to do all of this to her face and body.

~Nate. xxx

Pia said...

Ah thats ok Elisa, I looked after a woman with cushings recently and i thought she was this fatty because of these chubby cheeks, then i got her out of bed and saw she is tiny...like 45kg tiny!...
I think it reverses if it is medication caused and you finish with the meds.

WNelWeb said...

You know, it could be that she has decided that being supermodel skinny wasn't so great as she had originally been led to believe. Maybe she decided to put on a little. I consider this an improvement, personally...
However, I truly hope she is not ill.
Pax,
N

oakling said...

Huh, I thought that she looked like she had a stroke, but I'll go with Cushing's.... hey, this is like an episode of House! :-D

Anonymous said...

I'll always remember her as refreshingly wholesome but still compelling Donna Hayward. I miss Twin Peaks! I can't see her like this. I hate what Hollywood does to people.

However I can't help but think of those awful alcoholic pics of the old fat Elvis. Sorry. BTW I've taken prednisone and know people who have, haven't seen it result in a look like this.